# SDR AUS20030909

- Difficulty date: August 2, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Propeller: Mcauly 2A36C23
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 2A36C23CP
- Part serial: 64100
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CONTAINED CRACK INDICATIONS IN THE NR 2 BLADESOCKET AT THE 2.30 O'CLOCK AND 6 O'CLOCK POSITIONS.
